Department of Mathematics

University of Mississippi

Dr. Milinovich

Micah B. Milinovich

Associate Professor
Ph.D., University of Rochester, 2008
Hume Hall 329
(662) 915-5645 | mbmilino@olemiss.edu
Personal Web Page

TEACHING, Fall 2016
Office Hours: M.W. 10:00-11:30 AM.
Math 261-08H: M.W.F. 1:00-1:50 AM, Hume 110.
Math 459: M.W.F. 9:00-9:50 AM, Hume 331.

RESEARCH INTERESTS
Analytic Number Theory

SELECTED HONORS AND AWARDS

  • NSA Young Investigator Grant H98230-16-1-0311 (2017-2019).
  • SEC Faculty Travel Grant (2016-2017).
  • NSA Young Investigator Grant H98230-15-1-0231 (2015-2017).
  • NSA Young Investigator Grant H98230-13-1-0217 (2013-2015).
  • SEC Faculty Travel Grant (2013-2014).
  • AMS-Simons Travel Grant (2011-2013).
  • MRC collaboration grant, sponsored by AMS/NSF (2012-2013).

SELECTED PUBLICATIONS

  • E. Carneiro, V. Chandee, M. Milinovich, A note on the zeros of zeta and L-functions, Math. Z. 281 (2015), no. 1-2, 315-332.
  • E. Carneiro, V. Chandee, M. Milinovich, Bounding S(t) and S1(t) on the Riemann Hypothesis, Math. Ann. 356 (2013), no. 3, 939-968.
  • M. Milinovich, N. Ng, Lower bounds for moments of ζ'(ρ), IMRN (2014), no. 12, 3190-3216.
  • M. Milinovich, N. Ng, Simple zeros of modular L-functions, Proc. London Math. Soc. 109 (2014), no. 6, 1465-1506.
  • E. Carneiro, V. Chandee, F. Littmann, M. Milinovich, Hilbert spaces and the pair correlation of zeros of the Riemann zeta-function, J. Reine Angew. Math., to appear.